Skip to Main Content

Proceedings of the American Mathematical Society

Published by the American Mathematical Society, the Proceedings of the American Mathematical Society (PROC) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6826 (online) ISSN 0002-9939 (print)

The 2020 MCQ for Proceedings of the American Mathematical Society is 0.85.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Periodic points for homeomorphisms of hereditarily decomposable chainable continua
HTML articles powered by AMS MathViewer

by W. T. Ingram PDF
Proc. Amer. Math. Soc. 107 (1989), 549-553 Request permission

Abstract:

In this paper it is shown that homeomorphisms of hereditarily decomposable chainable continua cannot have periodic points whose periods are not powers of two. Examples show that for each power of two there is a hereditarily decomposable chainable continuum and a homeomorphism of it which has a periodic point of period that power of two.
References
Similar Articles
  • Retrieve articles in Proceedings of the American Mathematical Society with MSC: 54F20
  • Retrieve articles in all journals with MSC: 54F20
Additional Information
  • © Copyright 1989 American Mathematical Society
  • Journal: Proc. Amer. Math. Soc. 107 (1989), 549-553
  • MSC: Primary 54F20
  • DOI: https://doi.org/10.1090/S0002-9939-1989-0984796-1
  • MathSciNet review: 984796